Next Article in Journal
Estimation Bias in Maximum Entropy Models
Next Article in Special Issue
A Maximum Entropy-Based Chaotic Time-Variant Fragile Watermarking Scheme for Image Tampering Detection
Previous Article in Journal
Folding Kinetics of Riboswitch Transcriptional Terminators and Sequesterers
Previous Article in Special Issue
The Entropy of Co-Compact Open Covers
Entropy 2013, 15(8), 3100-3108; doi:10.3390/e15083100
Article

On the Topological Entropy of Some Skew-Product Maps

Departamento de Matemática Aplicada y Estadística, Universidad Politécnica de Cartagena, C/ Dr. Fleming sn, 30202 Cartagena, Murcia 30000, Spain
Received: 5 July 2013 / Revised: 25 July 2013 / Accepted: 26 July 2013 / Published: 31 July 2013
(This article belongs to the Special Issue Dynamical Systems)
View Full-Text   |   Download PDF [294 KB, uploaded 24 February 2015]   |  

Abstract

The aim of this short note is to compute the topological entropy for a family of skew-product maps, whose base is a subshift of finite type, and the fiber maps are homeomorphisms defined in one dimensional spaces. We show that the skew-product map does not increase the topological entropy of the subshift.
Keywords: topological entropy; non-autonomous discrete systems; skew-product; Bowen's inequalities topological entropy; non-autonomous discrete systems; skew-product; Bowen's inequalities
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

Further Mendeley | CiteULike
Export to BibTeX |
EndNote |
RIS
MDPI and ACS Style

Cánovas, J.S. On the Topological Entropy of Some Skew-Product Maps. Entropy 2013, 15, 3100-3108.

View more citation formats

Related Articles

Article Metrics

For more information on the journal, click here

Comments

[Return to top]
Entropy EISSN 1099-4300 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert